# SDR UALA2011032801480

- Difficulty date: March 27, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 38,702 hours, 8,525 cycles
- Engine: Pwa PW4077
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005501
- Part serial: P1733331
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU CONTROL STATUS MSG.  APU CHECK FOUND METAL IN FILTER.  APU INOPED PER MEL.  AT NEXT MAINTENANCE OPPORTUNITY WITHOUT DISRUPTING SCHEDULES, NEED TO REPLACE APU AT NEXT OPPORTUNITY.  REPLACED APU PER MM.
